# SDR MWEA030030

- Difficulty date: January 10, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59101413
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER SKIN IS DAMAGED ON THE LOWER EDGE NEAR THE CENTER OF THE DOOR.  --  FABRICATED AND INSTALLED NEW DOUBLER AND SHIMS.
